RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 5(437), Pages 63–112 (Mi umn9777)  

This article is cited in 1 scientific paper (total in 1 paper)

New approaches to integrable hierarchies of topological type

A. Y. Buryakab

a Moscow State University
b University of Leeds

Abstract: This survey is devoted to a large class of systems of partial differential equations which on the one hand appear in classical problems of mathematical physics and on the other hand provide an efficient tool for the description of enumerative invariants in algebraic geometry. Particular attention is paid to new approaches to these systems, in particular, to the approach proposed in a recent paper of the author.
Bibliography: 57 titles.

Keywords: moduli spaces of curves, cohomological field theories, systems of partial differential equations.

Funding Agency Grant Number
Russian Science Foundation 16-11-10260
This work was supported by grant no. 16-11-10260 of the Russian Science Foundation, the project “Geometry and mathematical physics of integrable systems”.


DOI: https://doi.org/10.4213/rm9777

Full text: PDF file (887 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:5, 841–887

Bibliographic databases:

UDC: 512.772.5+517.957
MSC: 14H10, 37K05
Received: 13.04.2017
Revised: 29.08.2017

Citation: A. Y. Buryak, “New approaches to integrable hierarchies of topological type”, Uspekhi Mat. Nauk, 72:5(437) (2017), 63–112; Russian Math. Surveys, 72:5 (2017), 841–887

Citation in format AMSBIB
\Bibitem{Bur17}
\by A.~Y.~Buryak
\paper New approaches to integrable hierarchies of topological type
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 5(437)
\pages 63--112
\mathnet{http://mi.mathnet.ru/umn9777}
\crossref{https://doi.org/10.4213/rm9777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3716513}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..841B}
\elib{https://elibrary.ru/item.asp?id=30512321}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 5
\pages 841--887
\crossref{https://doi.org/10.1070/RM9777}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000422922900002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85041096432}


Linking options:
  • http://mi.mathnet.ru/eng/umn9777
  • https://doi.org/10.4213/rm9777
  • http://mi.mathnet.ru/eng/umn/v72/i5/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Buryak, J. Guéré, P. Rossi, “DR/DZ equivalence conjecture and tautological relations”, Geom. Topol., 23:7 (2019), 3537–3600  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:302
    Full text:12
    References:30
    First page:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021